# SDR P5CA2017061200171

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1860-1886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO TRACK CRACKED AT BS 1860 - 1886, RBL 45.5.  REPAIRED THE AREA IAW SRM 53-00-52-2R-10, REPAIR 10, REV 79, AND DWG 65B06061, SHEET 22, REV D.
